MAUDE Adverse Event Report: MEDCOMP 5FX60CM SGL PRO PICC CT-LONGGW; PRO-PICC CT

MEDCOMP 5FX60CM SGL PRO PICC CT-LONGGW; PRO-PICC CT
Model Number MR17035102
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Patient felt pressure in the upper arm and had the impression of swelling during premedication which was stopped immediately.Picc has been checked under ris with injection of contrast and a crack has been seen at the height of subclavia.New picc was implanted.No further event occurred.

Brand Name
5FX60CM SGL PRO PICC CT-LONGGW
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6861163
Report Number2518902-2017-00048
Device Sequence Number117759
Product Code LJS
UDI-Device Identifier00884908033175
UDI-Public884908033175
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K091953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/17/2019
Device Model NumberMR17035102
Device Catalogue NumberMR17035102
Device Lot NumberMHXX640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2017
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;